# SDR RAIA00705013

- Difficulty date: May 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,308 hours, 16,640 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FTL NR 5458 - STL - PITOT 3 HEAT FAIL.  MAINTENANCE REMOVED AND REPLACED RELAY K0278AT POSITION B16 AND RESET POWER TO ALL.  OPS CHECK GOOD.
